International Journal of Mathematics and Mathematical Sciences
Volume 14 (1991), Issue 4, Pages 815-816

A trigonometrical identity

John A. Ewell

Department of Mathematical Sciences, Northern Illinois University, DeKalb 60115, Illinois, USA

Received 4 September 1990

Copyright © 1991 John A. Ewell. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This article has no abstract.